# SDR ASAA2022122941312

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,838 hours, 10,277 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 15161
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 11,501 hours, 3,366 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT DUCT PRESSURE INDICATES APPROX 8 PSI ON GRD W/ THRUST AT IDLE AND AT FL 290. ENG A/I OFF. WITH POWER CHGES R DUCT IS SLOW TO RESPOND LAGS LEFT DUCT BUT EVENTUALLY MATCHES THE LT DUCT. AT HIGH POWER SETTINGS RT BLEED OPERATES NORMAL. PRESSURIZATION AT ALL PHASES OF FLIGHT WAS NORMAL. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE HIGH STAGE VALVE IAW AMM 36-11-06. FOUND HIGH STAGE REGULATOR CONTROL PRESSURE TEST BAD IAW AMM 36-11-00. REMOVED AND REPLACED HIGH STAGE REGULATOR IAW AMM 36-11-07.
